| Model Number |
M0065051600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Hematoma (1884)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of january 1, 2021, was chosen as the best estimate based on the procedure which happened sometime in 2021.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: patient code e0505 captures the reportable event of hematoma.Impact code f12 captures the reportable event of serious injury.
Event or Problem Description
It was reported to boston scientific corporation that a piranha biopsy forceps was used during a cystourethroscopy with ureteroscopy and pyeloscopy and fulguration of ureteral lesion procedure performed sometime in 2021.During the procedure, the acquisition of the biopsy specimen was adequate.The patient had persistent hematoma after the surgery.In addition, the patient also had low-grade fever which was likely due to hematoma.16 days post-procedure (pod16), the patient underwent surgical management (nephroureterectomy).Per physician's assessment, the event was serious, was possibly related to the device, and probably related to the procedure.